# SDR DHL2002366009

- Difficulty date: June 26, 2002
- Submitted: June 27, 2002
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 9515004
- Part serial: 1658
- Condition: Defective
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB AT 180 THE ENG 2 LOOP "A" LIGHT CAME ON WITH A SINGLE STROKE CHIME. THE ABNORMAL PROCEDURE WAS COMPLETED. TESTED GOOD AND LOOP "B" WAS SELECTED.	REMOVED AND REPLACED #2 ENG FIRE DETECTION CONTROL UNIT AS PER MM 26- 12-11. OPS CHECKED GOOD.
